Discussions that mention diltiazem

Heart Disorders board


Hi all,

I have tachycardia. The only time my heart calms down is in the evening.

I can't take beta blockers and just weaned off toprol xl. My Dr. currently has me on diltiazem.

I'm glad to know I'm not the only one going through this. Yesterday after getting groceries my heart rate was 140bpm. Scary!

Chantal
[QUOTE=Chantal231;3570094]Hi all,

I have tachycardia. The only time my heart calms down is in the evening.

I can't take beta blockers and just weaned off toprol xl. My Dr. currently has me on diltiazem.

I'm glad to know I'm not the only one going through this. Yesterday after getting groceries my heart rate was 140bpm. Scary!

ChantalHow do you feel on the new meds?Do you have high blood presure also?
What other meds do you take?
Hi Hope,

It's hard to say about the new med as I've had rebound from the toprol withdrawal and I've only been on the diltiazem a week and two days.

I take diazepam and lexapro for anxiety.

How are you doing with your tachycardia? Are you on any meds and if so, what and is it helping?

Tachcycardia is so scary.

Oh and yes I have high BP which is OK now with the diltiazem.

Chantal
[QUOTE=Chantal231;3570416]Hi Hope,

It's hard to say about the new med as I've had rebound from the toprol withdrawal and I've only been on the diltiazem a week and two days.

I take diazepam and lexapro for anxiety.

How are you doing with your tachycardia? Are you on any meds and if so, what and is it helping?

Tachcycardia is so scary.

Oh and yes I have high BP which is OK now with the diltiazem.

ChantalThey gave me diltiazem 120 per day
and xanax
however i dont have high blood preasure so im chicken lol
how do you feel on the diltiazem?
Does it keep your heart rate normal?
Hi again Hope,

My Dr. started me on just 60mg of diltiazem as I am very sensitive to meds. The first day I took it I had a headache but it was gone by day 2. I haven't really noticed anything bad since starting it. I get nauseous if I don't eat something with it but it's not unbearable.

Remember too I have been weaning off toprol too so some of what I've experienced may be from that too.

As for slowing my heart I think it has somewhat. However, I'm sure my Dr. will increase my dosage when I see her on Monday.

Don't be afraid. I'd rather try some meds than put up with the tachycardia.

Please keep in touch.

Chantal
[QUOTE=Chantal231;3570784]Hi again Hope,

My Dr. started me on just 60mg of diltiazem as I am very sensitive to meds. The first day I took it I had a headache but it was gone by day 2. I haven't really noticed anything bad since starting it. I get nauseous if I don't eat something with it but it's not unbearable.

Remember too I have been weaning off toprol too so some of what I've experienced may be from that too.

As for slowing my heart I think it has somewhat. However, I'm sure my Dr. will increase my dosage when I see her on Monday.

Don't be afraid. I'd rather try some meds than put up with the tachycardia.

Please keep in touch.

ChantalThanks so much you been very very helpful